# SDR A6WA2019111146987

- Difficulty date: November 6, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 34,959 hours, 36,783 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bracket
- Part number: 601R35055121S
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD COUNTER BALANCE SPRING BOX MOUNT BRACKET CRACKED.   AIRCRAFT REMOVED FROM SERVICE  REMOVED AND REPLACED MOUNT BRACKET IAW CRJ-200 SRM 51-52-06
